Alert archive / Michigan / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 11, NWS Gaylord, MI

May 29, 2006Montmorency County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at May 29, 2006, 7:29 PM EDT for Montmorency County, Michigan. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2006, 7:29 PM EDT (23:29 UTC)
Expired
May 29, 2006, 8:02 PM EDT
In force
33 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Montmorency County, MI

The radar

The NCL Michigan radar (KAPX), 53 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 11.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2006-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 453 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2006-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
453 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1866 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 292329
SVRAPX
MIC119-300015-
/O.NEW.KAPX.SV.W.0011.060529T2329Z-060530T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
729 PM EDT MON MAY 29 2006

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTMORENCY COUNTY IN NORTHERN LOWER MICHIGAN

* UNTIL 815 PM EDT

* AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED NEAR CLEAR LAKE STATE PARK...OR ABOUT 7 MILES
  NORTH OF ATLANTA...MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LONG LAKE AROUND 745 PM EDT...
  7 MILES NORTHWEST OF ROYSTON AROUND 755 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4499 8416 4499 8418 4511 8433 4512 8433
      4519 8424 4519 8401 4520 8400 4520 8389
      4515 8389

$$
2 follow-up statements
000 
WWUS34 KAPX 292346
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
746 PM EDT MON MAY 29 2006

MIC119-300015-
/O.CON.KAPX.SV.W.0011.000000T0000Z-060530T0015Z/
MONTMORENCY MI-
746 PM EDT MON MAY 29 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM EDT FOR
MONTMORENCY COUNTY...

AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR CLEAR LAKE STATE PARK...OR ABOUT 9 MILES
NORTH OF ATLANTA...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LONG LAKE AROUND 755 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4499 8416 4499 8418 4511 8433 4512 8433
      4519 8424 4519 8401 4520 8400 4520 8389
      4515 8389

$$
000 
WWUS34 KAPX 300002
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
802 PM EDT MON MAY 29 2006

MIC119-300012-
/O.CAN.KAPX.SV.W.0011.000000T0000Z-060530T0015Z/
MONTMORENCY MI-
802 PM EDT MON MAY 29 2006

...THE SEVERE THUNDERSTORM WARNING FOR MONTMORENCY COUNTY IS
CANCELLED...

AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED. THE WARNING HAS THEREFORE BEEN CANCELLED.

LAT...LON 4499 8416 4499 8418 4511 8433 4512 8433
      4519 8424 4519 8401 4520 8400 4520 8389
      4515 8389

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:59 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, May 29, 3:59 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
359 PM EDT MON MAY 29 2006

.DISCUSSION...CURRENT RUC ANALYSIS...VIS/IR/WV/RADAR IMAGERY SHOW
UPPER LEVEL TROUGH OVER THE WESTERN CONUS LIFTING TO THE NE AS THE
500 MB HEIGHTS CONTINUE TO BUILD OVER THE EASTERN CONUS WITH THE
RIDGE AXIS MOVING JUST EAST OF THE CWA.  MCS OVER NORTHERN LAKE
SUPERIOR HAS REMAINED NORTH OF EASTERN UPPER AS MOVES TO THE EAST.
ANOTHER SHORTWAVE EMBEDDED IN THE DEEP LAYER SW FLOW OVER WI IS
HELPING TO KICK OFF SHOWERS AND THUNDERSTORMS WHILE DESTABILIZATION
AND SLIGHTLY COOLER TEMPS ALOFT HELPING TO KICK OFF MORE STORMS OVER
IL/IN.  AT THE SURFACE...LOW PRESSURE IS LOCATED OVER LAKE WINNIPEG
WITH AN ASSOCIATED COLD RUNNING THROUGH MN/IA/KS AND WARM FRONT OVER
ONTARIO.  THIS FRONT WILL BRING SHOWERS AND THUNDERSTORMS AND COOLER
TEMPS TO THE AREA OVER THE NEXT COUPLE DAYS.  MEANWHILE...CLOSER TO
HOME...TEMPS HAVE SOARED THIS AFTERNOON WITH MOST INLAND LOCALES
REACHING INTO THE UPPER 80S AND LOWER 90S.  ENHANCED CONVERGENCE
FROM THE LAKE BREEZE OVER NE LOWER HAS STARTED TO KICK OFF SHOWERS
AROUND ALPENA AND ROGERS CITY.  SB CAPES OVER THIS AREA ARE BETWEEN
1000-1500 J/KG ACCORDING TO LAPS...BUT REMAINDER OF THE CWA HAS BEEN
CAPPED AT 800MB.  MAIN FORECAST CONCERNS FOR TONIGHT INCLUDE
DEVELOPING SHOWERS/TSRA OVER NE LOWER...THEN THUNDER CHANCES FOR THE
REST OF THE NIGHT.

TONIGHT...FIRST ITEM OF BUSINESS...HAVE EXTENDED PRECIP CHANCES
SLIGHTLY WESTWARD TO COVER THE DEEPER CU FIELD BUILDING ALONG AND
JUST WEST OF M-33.  WITH GOOD MOISTURE CONVERGENCE...EXPECT
-SHRA/-TSRA TO CONTINUE TO DEVELOP LATE THIS AFTERNOON AND
EVENTUALLY WIND DOWN WHEN WE LOSE THE INSTABILITY THIS EVENING.
CONVECTION OVER WI/IL/IN WILL ALSO HAVE TO BE MONITORED...BUT THESE
STORMS WILL HAVE TO SURVIVE THE GREAT EQUALIZER (LAKE
MICHIGAN)...AND WARMER TEMPS ALOFT OVER MI BEFORE THEY REACH OUR
CWA.  OTHERWISE...500 MB RIDGE SHIFTS EASTWARD OVER EASTERN ONTARIO
AS THE WESTERN TROUGH BEGINS TO LIFT TO THE NE. 850MB COLD FRONT
FROM LOW PRESSURE OVER MANITOBA SLOWLY MOVES ACROSS MINNESOTA...AND
MAKES IT TO CENTRAL LAKE SUPERIOR...WESTERN U.P./WI BY 12Z TUE.
BEST FORCING LOOKS TO REMAIN IN THAT DIRECTION.  HOWEVER...NAM IS
SHOWING A SURGE OF 850MB THETA-E OVER THE CENTRAL U.P./LAKE
SUPERIOR...AND GRAZING EASTERN UPPER THIS EVENING. 850MB CAPES REACH
WELL OVER 2000 J/KG OVER SOUTHERN LAKE SUPERIOR...AND
CENTRAL/WESTERN U.P. WITH 850MB WINDS AROUND 25KTS.  THESE
PARAMETERS THEN MIGRATE JUST TO THE NORTH OF EASTERN UPPER
OVERNIGHT.  GFS ALSO SHOWS THESE PARAMETERS...BUT MUCH FARTHER TO
THE NORTH CLOSER TO THE FRONTAL BOUNDARY.  PREFER THE GFS SCENARIO
HERE...WHERE 850MB WINDS WILL BE STRONGER...AND WILL KEEP EASTERN
UPPER DRY OVERNIGHT.  OVER NORTHERN LOWER...700-500MB LAPSE RATES
START OUT BETWEEN 6-6.5C/KM IN THE EVENING...THEN FALL BELOW 6 C/KM
BY MORNING.  BOTH MODELS SHOW WEAK DESCENDING OR NEUTRAL ISENTROPIC
LIFT...AND NO UPPER LEVEL SUPPORT.  BOTH MODELS SHOW 850MB WINDS
DECREASING THROUGH THE NIGHT FROM 20-25KTS TO 15-20KTS BY MORNING
WITH 850 CAPES LESS THE 400 J/KG FOR MOST AREAS AND NOT MUCH IN THE
WAY OF 850 THETA-E ADVECTION.  THEREFORE...AS WITH THE PREVIOUS
FORECAST...DO NOT SEE ANY SORT OF TRIGGER FOR ELEVATED CONVECTION
AND WILL KEEP A DRY FORECAST GOING OVERNIGHT.  AS FOR THE FOG
POTENTIAL TONIGHT...HAVE DOWNGRADED TO PATCHY INSTEAD OF AREAS OF
FOG OVER NORTHERN LOWER DUE TO MORE OF A PATCHY NATURE THIS MORNING
(EASTERN UPPER SAW QUITE A BIT MORE FOG).  ANOTHER MUGGY NIGHT IS IN
STORE WITH MOST LOWS ONLY REACHING INTO THE MIDDLE 60S.

MPC

LATER PERIODS...SLOW MOVING COLD FRONT WILL EVENTUALLY REACH THE
FORECAST AREA. MOISTURE POOLING ALONG THE BOUNDARY...AND SOME
SEMBLANCE OF SYNOPTIC SUPPORT FOR CONVECTION...WILL SIGNIFICANTLY
INCREASE ARE CHANCE FOR TSTORMS. CONVECTIVE TRENDS REMAIN THE MAIN
CONCERN INTO MID-WEEK.

MODELS...NAM IS FASTER BRINGING IN THE INITIAL SHORTWAVE ON
THURSDAY. NORMALLY WOULD PREFER A SLOWER GFS SOLUTION...BUT AM
CONCERNED ABOUT POTENTIAL CONVECTIVE FEEDBACK ISSUES. WILL FOLLOW A
COMPROMISE SOLUTION FOR NOW. BIGGER CONCERNS ARE AT THE SURFACE. GFS
IS NOW MORE AGGRESSIVE IN PUSHING THE COLD FRONT DOWNSTATE...WHILE
NAM WANTS TO HANG IT UP IN THE SE ZONES TUE NIGHT TO WED NIGHT
BEFORE THE UPSTREAM WAVE SHUNTS IT EAST. MID SHIFT ADDRESSED THIS
LATTER CONCERN TO SOME EXTENT...WILL LEAN TOWARD THE NAM HERE.

TUESDAY...WAVY COLD FRONT UPSTREAM WILL APPROACH EASTERN UPPER
MI/FAR NORTHERN LAKE MI LATE IN THE DAY. WEAK (10-20KT) SW FLOW WILL
PERSIST AHEAD OF THIS FEATURE FROM THE SURFACE TO 300MB. NAM/GFS
SOUNDINGS ARE SIMILAR AND VERY MOIST...NEARLY MOIST ADIABATIC ABOVE
700MB AND A LITTLE STEEPER THAN THAT BELOW. SOURCE REGION FOR THIS
AIRMASS IS SOUTHERN IL...AND SOUPY ILX 12Z SOUNDING SUGGESTS THE
MODELS ARE GENERALLY ON THE RIGHT TRACK. AIRMASS WILL THUS BE MUCH
MORE PRONE TO DEEP CONVECTION...WITH RESPECTABLE HEATING AND SOME
SORT OF TRIGGER. LAKE BREEZES WILL BE THE LIKELY INITIAL
TRIGGER...WITH MULTICELLULAR INTERACTIONS PROVIDING A FAVORABLE
TSTORM BREEDING GROUND BY MID/LATE AFTERNOON. WILL INCREASE PM POPS
TO LIKELY EXCEPT IN THE EASTERN ZONES. WEAK WIND FIELDS PUT 0-6KM
BULK SHEAR AT 10-15KT...SO EXPECT SLOW-MOVING PULSE STORMS WITH
LITTLE ORGANIZATION. INSTABILITY OF ONLY 1-1.5K G/KG OF CAPE AT THE
TOP END...MIGHT SUPPORT SOME DECENT WET MICROBURSTS BUT MAIN CONCERN
WILL PROBABLY BE LOCALLY HEAVY DOWNPOURS. CLOUD COVER WILL KEEP MAX
TEMPS FROM REACHING THE OVEN-LIKE READINGS OF TODAY...UPPER 70S TO
LOWER 80S (THOUGH STILL QUITE HUMID) WILL WORK.

TUESDAY NIGHT...COLD FRONT...AIDED BY CONVECTIVE COLD POOLS...WILL
SAG A BIT SOUTH OF APN/HTL BY DAYBREAK. REASONABLY WIDESPREAD
CONVECTION WILL CONTINUE INTO THE EVENING HOURS...AND LINGER INTO
OVERNIGHT IN THE SOUTH AS 850MB WINDS 10-20KT FEEDS INTO OLD
CONVECTION/SURFACE COLD POOLS/COLD FRONT. DEEPER DRYING TREND WILL
ARRIVE IN PARTS OF THE EASTERN UP VERY LATE. BUT WILL CARRY LIKELY
POPS ACROSS THE AREA THRU THE NIGHT. 500MB WINDS ONLY INCREASE TO
20-25KT AS UPPER RIDGE AXIS MOVES FURTHER DOWNSTREAM...SO STILL NOT
ENOUGH SHEAR OR INSTABILITY TO SUPPORT ORGNAIZED VIGOROUS
CONVECTION. LOCALLY HEAVY RAIN IS STILL POSSIBLE WITH INDIVIDUAL
STORMS MOVING NE AT 10-20KT.

WEDNESDAY...FRONT WILL BOBBLE AROUND NEAR OR IN THE SOUTHERN ZONES
ALL DAY...PERHAPS TENDING TO DRFIT NORTHWARD AS WEAK LOW PRESSURE
DRIFTS EAST INTO SOUTHERN WI. 850MB SW WINDS 15-20KT WILL CONTINUE
TO IMPINGE ON THE FRONT...KEEPING THE AIRMASS JUICY AND UNSTABLE
ACROSS THE SOUTHERN ZONES. WILL CONTINUE EARLY FORECAST TRENDS OF
LIKELY POPS IN THE SE ZONES...AND WILL EXPAND THAT A BIT NORTHWARD
IN THE AFTERNOON AS INSTABILITY INCREASES AND FRONT DRIFTS NORTH.
EASTERN UPPER MI WILL SEE A CHANCE OF RAIN ONLY IN THE MORNING...AS
AIRMASS THERE CONTINUES TO DRY. CAPE 1-1.5K J/KG POSSIBLE AGAIN IN
THE PM IN NORTHERN LOWER MI...BUT WITH 500MB WINDS ONLY 20-25KT AND
0-6KM BULK SHEAR IN A SIMILAR RANGE...SUBSTANTIAL STORM
ORGANIZATION/SVR THREAT AGAIN APPEARS UNLIKELY. MAX TEMPS WILL BE
MAINLY IN THE 70S AS MOST OF THE AREA IS NORTH OF THE BOUNDARY...
WILL IN FACT LEAN A BIT BELOW GUIDANCE.

WEDNESDAY NIGHT...WEAK SURFACE WAVE WILL LIFT ALONG THE
FRONT...PROBABLY REACHING LAKE HURON BY MORNING. FORECAST IS GETTING
A BIT UNCERTAIN THIS FAR OUT...ESPECIALLY WITH THE GFS HAVING THE
BOUNDARY MUCH FURTHER SOUTH THAN THE NAM. WILL NOT GO WITH LIKELY
POPS AT THIS POINT...THOUGH THE PREFERRED NAM SOLUTION IS A WET ONE
FOR THE SE ZONES. INSTEAD WILL GO SCT ACROSS MUCH OF NORTHERN
LOWER...WITH POPS SOMEWHAT HIGHER IN THE SE.

REST OF THE FORECAST...INITIAL SHORTWAVE WILL SWEEP ACROSS THE
FORECAST AREA THURSDAY. THIS UPPER TROF IS STRONG ENOUGH TO FINALLY
DRIVE THE COLD FRONT EMPHATICALLY OUT OF THE PICTURE TO THE SOUTH
AND EAST. SOME SHOWERS/STORMS MAY LINGER INTO THRUSDAY...ESPECIALLY
EARLY AND IN THE SE ZONES. A KICKER SHORTWAVE DROPS IN FROM THE NW
ON FRIDAY. THIS LOOKS LIKE A REASONABLY VIGOROUS FORCING
MECHANISM...BUT IT/S UNCERTAIN HOW MUCH LOW LEVEL MOISTURE WILL
LINGER. WILL MAINTAIN A SMALL CHANCE OF STORMS FRIDAY AFTERNOON/
EVENING. MORE EMPHATIC DRYING ANTICIPATED FOR THE WEEKEND AS HIGH
PRESSURE BUILDS IN FROM THE NW. RETURN FLOW MAY RESUME MONDAY AS
HIGH MOVES SE...THOUGH THIS IS NOT ESPECIALLY IMPRESSIVE AND WILL
HOLD OFF ON INTRODUCING PRECIP THAT SOON.

ZOLTOWSKI

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, May 29, 4:20 PM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
420 PM EDT MON MAY 29 2006

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-301000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE
ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
420 PM EDT MON MAY 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR THIS EVENING...MAINLY EARLY...
EAST OF A LINE FROM CHEBOYGAN TO TAWAS CITY. THE STRONGEST STORMS
COULD PRODUCE 45 MPH WIND GUSTS AND SMALL HAIL.

AREAS OF FOG WILL IMPACT EASTERN UPPER MICHIGAN...AND PORTIONS OF
THE GREAT LAKES...LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY ACROSS MUCH OF NORTHERN MICHIGAN TUESDAY
THROUGH WEDNESDAY. A FEW STRONG STORMS COULD OCCUR...ESPECIALLY IN
THE AFTERNOON AND EVENING HOURS...AND ESPECIALLY IN NORTHERN LOWER
MICHIGAN. SMALL HAIL...WIND GUSTS TO 45 MPH...AND LOCALLY HEAVY
RAINFALL ARE POSSIBLE WITH STRONGER STORMS.

A CHANCE OF THUNDERSTORMS WILL LINGER INTO WEDNESDAY NIGHT IN
NORTHERN LOWER MICHIGAN.

THUNDERSTORMS ARE ALSO POSSIBLE FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE PASS ON THUNDERSTORM REPORTS TO THE NATIONAL
WEATHER SERVICE.

MPC/JZ

Nearby

Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.